# SDR SWIA201334127

- Difficulty date: July 24, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 38,384 hours, 55,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FORWARD FLOOR IS BURNED OUT.  FLT#6390 RELAMPED.
